# SDR ASMF20130531013

- Difficulty date: May 19, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N342AM
- Make and model: Boeing 737-800
- Aircraft serial: 34262
- Aircraft time: 21,346 hours, 10,354 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED A LIGHTNING STRIKE DURING APPROACH IN THE FUSELAGE SKIN.  MX PERSONNEL PERFORMED A LIGHTNING STRIKE INSPECTION IAW MM 05-51-19 DETECTING A PERFORATION OUT OF LIMITS OF .1250" DIAMETER AT BS 480.  FUSELAGE SKIN AT BS 480 WAS REPAIRED IAW SRM 53-00-01, FIG 204-13, ALL CORRECT.
